Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 6, Pages 381-386
http://dx.doi.org/10.1155/S0161171202109069

On a weak form of weak quasi-continuity

Department of Mathematics, Indiana University Southeast, New Albany, IN 47150, USA

Received 12 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. W. Baker, “On a weak form of weak quasi-continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 6, pp. 381-386, 2002. https://doi.org/10.1155/S0161171202109069.